MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT

Medline Industries, LP MEDLINE; BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT
Catalog Number CURIM5021V1
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Biocompatibility (2886)
Health Effect - Clinical Codes Scar Tissue (2060); Skin Tears (2516); Skin Inflammation/ Irritation (4545); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50847089
Report Number1417592-2026-47060
Device Sequence Number21245466
Product Code FRO
UDI-Device Identifier20193489023470
UDI-Public20193489023470
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURIM5021V1
Device Lot Number(10) 220401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown